# SDR AALA981785

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 15R CRACKED AT STRINGER END, FORWARD AND AFT OF ICE LIGHT HOUSING.  REPAIRED STRINGER 15R FORWARD OF RIGHT ICE LIGHT AND REPAIRED STRINGER 15R AFT OF ICE LIGHT IAW SRM 52-10-3.  (M)
